# SDR 2004FA0000157

- Difficulty date: October 15, 2003
- Submitted: February 4, 2004
- Operation: General aviation
- Aircraft: N251AF
- Make and model: Cessna 182T
- Aircraft serial: 18281184
- Engine: Lyc O540*
- Propeller: Mcauly B3D36C431
- System (JASC): 6110 · Propeller Assembly
- Part: Gasket
- Part number: C7409
- Condition: Leaking
- Location: Prop Cylinder
- Part time: 151 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RED DYE OIL LEAKAGE AT THE CYLINDER TO HUB ATTACH POINT.  OIL IS LEAKING PAST THE CYLINDER GASKET TO THE ATTACHING SCREWS AND FOLLOWING THE THREADS OUT.  ADDITIONAL SEALANT NEEDS TO BE ADDED TOT HE SCREWS DURING INSTALLATION AND PARTICULAR ATTENTION SHOULD BE GIVEN TO TORQUING THE SCREWS TO ASSURE PROPER SEATING OF THE GASKET.  (K)
